Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV MEDICATION ARE TAKING A TOLL ON MY BODY
Sep 18, 2013

I am a 55 year old man living with HIV for 13 years my meds have taken a toll on my body. Extremly fatigued daily and my memory is terrible i used to be energentic and would be so active is this common for men over 55?

Response from Dr. Henry

Fatigue and memory problems become more common in the general populaton with aging so can be a challenge to sort out if there is a contribution in your case from either HIV or your treatments. A thorough clinical evaluation including possibly checking hormone levels (thyroid and testosterone) vitamin levels (vitamin D and others), mental health/stress/neurologic assessment are worth considering when experiencing fatigue and memory problems such as you describe. KH



Previous
ARV Resistance
Next
ARV Resistance 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement